Current time in Korea 13:48 Oct 25 (Sun) Year 2020 KCS KCS Publications
KCS Publications
My Journal  Log In  Register
HOME > Search > Browsing(JKCS) > Archives

Journal of the Korean Chemical Society (JKCS)

ISSN 1017-2548(Print)
ISSN 2234-8530(Online)
Volume 16, Number 6
JKCSEZ 16(6)
December 20, 1972 

 
Title
Derivation of Faddeev-Type Equation from Weinberg's Equation

Weinberg 방정식으로 부터 Faddeev 형 방정식의 유도
Author
Byung Chan Eu

유병찬
Keywords
Abstract
다체(4. 이상)계의 Faddeev형 방정식을 Weinberg방정식으로 부터 다른 저자들에 의한 종전의 방법보다 훨씬 간단하게 유도하였다. 유도된 Faddeev형 방정식을 matrix로 표현하였고 matrix적분방정식의 matrix kernel과 inhomogeneous term을 구성하는 방법을 규칙화 하였다. 3,4,5 체계를 예로 들어서 얻어진 규칙들을 실증하였다.

The Faddeev-type equations for systems of more than four particles are derived from Weinberg's equation. The derivation is considerably simpler than that by others. The Faddeev-type equations thus derived can be expressed in a matrix form and the rules for constructing the inhomogeneous term and the matrix kernel of the matrix integral equation are formulated and verified explicitly for N=3, 4, and 5.

Page
349 - 353
Full Text
PDF